# SDR AALA2009051601001

- Difficulty date: May 16, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deformed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT FORWARD OVERWING EXIT ARROW DISFORMED.  REPLACED RIGHT FORWARD OVERWING EXIT ARROW.
